# SDR UIEA200800062

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUNDING M/D L-3 DOOR CUTOUT AFT LOWER DOUBLER EDGE FUSELAGE SKIN FOUND SCRIBE LINE.  BLENDED PER BOEING LETTER NR 1-749452899-5 AND EO4753B109.
